# SDR CA980707026

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 46X162030PR
- Condition: Failed
- Location: Mlg
- Part time: 9,956 hours
- Component: Goodyearaero, C201951523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND DAMAGE TO NR 1 MAIN WHEEL AFTER REPORT OF TIRE DEBRIS FOUND ON RUNWAY.  DAMAGE TO TRAILING EDGE FLAP WAS INSPECTED.  WHEEL AND TIRE ASSEMBLY REPLACED.  PART:  3,676.
